# SDR R61A201410211148

- Difficulty date: October 21, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 16,768 hours, 13,207 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT HORIZONTAL L/E MOUNTING FLANGE ON STABILIZER DAMAGED.  MAINTENANCE REWORKED SPAR CAP INSTALLED REPAIR ANGLE IAW ETD 2014-170-088757, REV B SEE CONTINUATION CARDS C1-C4 WORK DETAILS ISSUED DMI R54728/2 FOR REPAIR INSPECTION TASK 55-10-013-0001 INTERVAL DET THRESHOLD OF 20000 F/C INTERVAL OF 20000 F/C THRESHOLD COUNTED SINCE NEW ISSUED DAMAGE TRACKER NR 4 IAW GMM 5.16.1.
